- I've been down this road before. From what I remember, I actually had a faster response to these shots last time, but they didn't last. In other words, I felt better, but I didn't heal. I'm reserving judgment this time.
- I'm feeling better, and have more energy, but I'm tired. Like fatigued tired. My guess is that there hasn't been a ramp up to this new energy level. I have energy because it was all be routed to deal with pain. The pain was all the eff'ing time, so that's a lot of energy being put toward something. That does NOT mean I have energy to go run laps, it just means I don't have to sit down after each & every thing I do.
- I have energy, but not strength. I want to do things, but I need to remember not to do them just yet. To pace myself. I should NOT be doing things that involve lots of bending over and/or lifting. Even though I feel like it's "probably fine." It actually probably isn't fine. Emptying the bottom of the dishwasher is one of the things I should avoid. Picking up laundry baskets also fall under this guise. Sounds like things that should be easy to avoid, but you might be surprised at how much they come up. I have lots of practice with avoiding these activities. This new found energy finds me awake staring at the sink of dishes because the dishwasher needs to be unloaded. Or the laundry basket that needs to be picked up. The call of those things can be surprisingly strong.
I have a whole new world of exciting symptoms I get to deal with now as well! Beside shrinking my testicles...or wait...I didn't have any testicles, maybe that's why they're so small now. ;-) I have the added bonus of a major break out, read: acne. Skin that is thin, dry & won't heal. Or won't heal very quickly. I'm scared to get a pedicure, and the thin, dry skin thing has made my heals a thing to be avoided, implying a pedicure is eminent. But I fear the beauty salon because of the healing thing and infection. My understanding is that steroids surpress your immune system, so I'm afraid of getting something serious (think MERSA, paranoid much?) and not having it heal. The skin on my face is a mess due to an acne break out & ingrown hair (chin hairs that have taken on new proportions, thank you testosterone increase,) that is out of this world. I assume these have stepped it up as a result of the steroids. I'm bloated, my face is rounder. So now, not just fat, but round faced, w/big ugly scabs & sores. Bet you're dying to see a picture now, aren't you? Fat chance.
I also have been dealing w/a very "fuzzy brain." I can't seem to remember things, or remember then clearly. That's not like me at all. Ironic, my brain was clearer when I was on the pain medication, than it is off. Go figure. My Twitter Dr. (who blows Dr. Google out of the water,) tells me that's more of an issue related to chronic pain, so maybe not from steroids, just from everything else. Not really a surprise. It's probably not new, I'm just trying to do and keep track of more, so I'm noticing it more is my guess.
I'm doing my best to keep some perspective on all of this. I am better, these things will pass & hopefully I will stay better, right? RIGHT?